Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transformation of probabilities


Author: Julian H. Blau
Journal: Proc. Amer. Math. Soc. 12 (1961), 511-518
MSC: Primary 60.02
MathSciNet review: 0126864
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Blau, The combining of classes condition in learning theory, Technical Report No. 32, Applied Mathematics and Statistics Laboratories, Stanford University, 1960.
  • [2] Ralph P. Boas Jr., A primer of real functions, The Carus Mathematical Monographs, No. 13, Published by The Mathematical Association of America; distributed by John Wiley and Sons, Inc.; New York, 1960. MR 0118779 (22 #9550)
  • [3] Robert R. Bush and Frederick Mosteller, Stochastic models for learning, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1955. MR 0070143 (16,1136b)
  • [4] R. M. Thrall and C. H. Coombs (eds.), Decision processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1954. MR 0066616 (16,605c)
  • [5] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869 (11,504d)
  • [6] R. Duncan Luce and Howard Raiffa, Games and decisions: introduction and critical survey, John Wiley & Sons, Inc., New York, N. Y., 1957. A study of the Behavioral Models Project, Bureau of Applied Social Research, Columbia University;. MR 0087572 (19,373e)
  • [7] J. von Neumann, Functional operators. Vol. I. Measures and integrals, Princeton, Princeton University Press, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.02

Retrieve articles in all journals with MSC: 60.02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0126864-2
PII: S 0002-9939(1961)0126864-2
Article copyright: © Copyright 1961 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia